Advances in Pure Mathematics

Vol.3 No.4(2013), Paper ID 34054, 15 pages

DOI:10.4236/apm.2013.34060

 

The Products of Regularly Solvable Operators with Their Spectra in Direct Sum Spaces

 

Sobhy El-Sayed Ibrahim

 

Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt

 

Copyright © 2013 Sobhy El-Sayed Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Ibrahim, "The Products of Regularly Solvable Operators with Their Spectra in Direct Sum Spaces," Advances in Pure Mathematics, Vol. 3 No. 4, 2013, pp. 415-429. doi: 10.4236/apm.2013.34060.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.